# SDR AALA201808289001

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 54,582 hours, 25,777 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Button
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CENTER TANK PUMP NR 2 FAULT MESSAGE DISPLAYED.  REPLACED CENTER TANK NR 2 PUMP PUSH BUTTON IAW ESPM 20-45-11. OPS CHECKED GOOD.
